# SDR COMA0760542

- Difficulty date: August 26, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 19,422 hours, 17,077 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5363 - RECEIVED HIGH OIL TEMPERATURE MESSAGE FOR NR 1 ENGINE.  SHUTDOWN NR 1 ENGINE, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.   FOUND ENGINE OVERSERVICED BY 2 QTS.  REMOVED EXCESS OIL.  RAN ENGINE, NO FURTHER DEFECTS.
